Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 423, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Aug 19, 2011, 12:47 AM CDT for Allen County, Kansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2011, 12:47 AM CDT (05:47 UTC)
- Expired
- Aug 19, 2011, 1:19 AM CDT
- In force
- 32 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Allen County, KS
The radar
The Pleasant Hill radar (KEAX), 136 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 19, 12:02 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 5.8 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3749 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1481 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 17.9
The text
As transmitted, in the capitals the NWS used until 2016.
824
WUUS53 KICT 190547
SVRICT
KSC001-190630-
/O.NEW.KICT.SV.W.0423.110819T0547Z-110819T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1247 AM CDT FRI AUG 19 2011
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALLEN COUNTY IN SOUTHEAST KANSAS...
* UNTIL 130 AM CDT
* AT 1241 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
WINDS AROUND 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KINCAID TO BURLINGTON...AND MOVING SOUTHEAST AT 45
MPH.
* LOCATIONS IMPACTED INCLUDE...
IOLA...GAS...MORAN...LA HARPE...HUMBOLDT...MILDRED...BASSETT...IOLA
AIRPORT...ELSMORE...SAVONBURG AND PETROLIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WINDS NEAR 60 MPH AT THE
GARNETT AIRPORT. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3773 9509 3773 9519 3774 9552 3783 9552
3804 9551 3804 9508 3803 9507 3782 9508
TIME...MOT...LOC 0545Z 334DEG 38KT 3810 9509 3811 9574
WIND...HAIL 60MPH <.75IN
$$
KLEINSASSER2 follow-up statements
868
WWUS53 KICT 190602
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
102 AM CDT FRI AUG 19 2011
KSC001-190630-
/O.CON.KICT.SV.W.0423.000000T0000Z-110819T0630Z/
ALLEN KS-
102 AM CDT FRI AUG 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ALLEN COUNTY
UNTIL 130 AM CDT...
AT 1259 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS
AROUND 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
BRONSON TO NEOSHO FALLS...MOVING SOUTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
GAS...MORAN...LA HARPE...HUMBOLDT...BASSETT...IOLA AIRPORT...
ELSMORE...PETROLIA AND SAVONBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WINDS AROUND 60 MPH IN
GARNETT. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
&&
LAT...LON 3773 9509 3774 9519 3773 9519 3774 9552
3804 9551 3804 9508 3803 9507
TIME...MOT...LOC 0602Z 334DEG 38KT 3793 9508 3794 9548
WIND...HAIL 60MPH <.75IN
$$
KLEINSASSER346
WWUS53 KICT 190619
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
119 AM CDT FRI AUG 19 2011
KSC001-190629-
/O.CAN.KICT.SV.W.0423.000000T0000Z-110819T0630Z/
ALLEN KS-
119 AM CDT FRI AUG 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR ALLEN COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.
LAT...LON 3773 9509 3774 9519 3773 9519 3774 9552
3804 9551 3804 9508 3803 9507
TIME...MOT...LOC 0619Z 334DEG 38KT 3777 9498 3778 9538
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 11:52 PM CDT, 55 minutes earlier.
Area forecast discussion, Aug 18, 11:52 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1152 PM CDT THU AUG 18 2011 .AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU FORWARD-PROPAGATING MCS WILL CONTINUE TO DIVE SOUTH THROUGH 08Z...WITH THE WESTERN EDGE AFFECTING KCNU. WITH OUTFLOW DRAPED ACROSS THE AREA...MORE THUNDERSTORM ACTIVITY IS ANTICIPATED AREAWIDE BY LATE FRIDAY AFTERNOON. ADK && .PREV DISCUSSION... /ISSUED 947 PM CDT THU AUG 18 2011/ UPDATE... IMPRESSIVE SQUALL LINE IS CURRENTLY TAKING SHAPE JUST NORTH OF THE KANSAS CITY METRO...DIVING SOUTH/SOUTHEAST ON 310-315K GRADIENT. LATEST SHORT-TERM GUIDANCE (NAM...RUC...HRRR...NORMAN WFO LOCALLY RUN WRF) ALL SUGGEST THIS COMPLEX COULD CLIP PORTIONS OF SOUTHEAST KS...GENERALLY EAST OF A LINE EXTENDING FROM COTTONWOOD FALLS TO EUREKA TO INDEPENDENCE. ENVIRONMENT IS CHARACTERIZED BY STRONG INSTABILITY...HIGH THETA-E AND STRONG DEEP LAYER SHEAR...AND GIVEN STRONG SYSTEM RELATIVE INFLOW THINKING THIS COMPLEX SHOULD CONTINUE TO DIVE SOUTHEAST...WITH AN ENHANCED THREAT FOR WIDESPREAD DAMAGING WINDS. ADK PREV DISCUSSION... /ISSUED 646 PM CDT THU AUG 18 2011/ AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU A FEW HIT-AND-MISS THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF CENTRAL AND SOUTH-CENTRAL KS THIS EVENING...POSSIBLY AFFECTING ALL SITES EXCEPT KCNU. HAVE INSERTED "CB" CLOUD DESCRIPTOR THIS EVENING FOR ALL SITES EXCEPT KCNU. MAIN THREATS WILL BE ISOLATED STRONG/SEVERE WIND GUSTS DUE TO INVERTED-V SOUNDINGS. THINKING THIS ACTIVITY SHOULD TEND TO WANE BEFORE MIDNIGHT. ATTENTION THEN TURNS TO A LARGE THUNDERSTORM COMPLEX EXPECTED TO TRACK SOUTHEAST ACROSS FAR EASTERN KS AND MISSOURI TONIGHT. THIS COMPLEX COULD FLIRT WITH KCNU FROM ROUGHLY MIDNIGHT ON. A FAIRLY EXPANSIVE OUTFLOW BOUNDARY IS THEN EXPECTED TO SURGE SOUTH ACROSS THE FORECAST AREA LATER TONIGHT AND TOMORROW...LIKELY PROVIDING A FOCUS FOR RENEWED AFTERNOON/EVENING THUNDERSTORM DEVELOPMENT FRIDAY ACROSS THE AREA. ADK PREV DISCUSSION... /ISSUED 305 PM CDT THU AUG 18 2011/ DISCUSSION... MAIN FORECAST UPDATES WILL FOCUS ON THUNDERSTORM CHANCES FOR THE NEXT COUPLE DAYS ALONG WITH EXCESSIVE HEAT ON FRIDAY AFTERNOON. TONIGHT CURRENT CONDITIONS SHOW THUNDERSTORMS ERUPTING OVER NORTHEAST NEBRASKA WITH A STRONG INSTABILITY AXIS EXTENDING FROM EASTERN NEBRASKA SOUTHWARD INTO SOUTHEAST KANSAS. THE THUNDERSTORMS WILL BECOME MORE NUMEROUS AND EVOLVE INTO A MCS AND RACE SOUTH/SOUTHEAST TONIGHT ALONG THE INSTABILITY AXIS AND COULD CLIP SOUTHEAST KANSAS TONIGHT. SEVERE WEATHER IS LIKELY WITH THIS COMPLEX OF STORMS. MEANWHILE A FEW HIGH-BASED STORMS COULD POP OVER NORTH CENTRAL OKLAHOMA AND SOUTH CENTRAL KANSAS FOR LATE THIS AFTERNOON/EVENING WHERE SOME WEAK LOW LEVEL CONVERGENCE IS OCCURRING. PATCHY FOG COULD FORM OVER CENTRAL KANSAS TOWARDS DAYBREAK...AS LIGHT MOIST EASTERLY FLOW COMMENCES. FRI-SUN THE DANGEROUS HEAT INDICES WILL AFFECT MUCH OF THE REGION AGAIN FOR FRIDAY AFTERNOON...AND WILL KEEP THE HEAT ADVISORY IN PLACE. MEANWHILE LOCATION OF THE OUTFLOW BOUNDARY FROM THURSDAY NIGHT MCS WILL PLAY A ROLE IN FAVORED AREAS FOR THUNDERSTORM REDEVELOPMENT BY LATE FRIDAY AFTERNOON. EXPECTING DECENT MOIST UPSLOPE FLOW TO SPARK OFF THE NEXT ROUND OF STORMS IN THE HIGH PLAINS REGION FRIDAY AFTERNOON...WITH ANOTHER AREA OF STORMS POSSIBLE ALONG THE OUTFLOW BOUNDARY. THE ACTIVITY COMING OFF THE HIGH PLAINS WILL CONGEAL AND FORM ANOTHER MCS WHICH LOOKS TO IMPACT CENTRAL KANSAS FRIDAY NIGHT. SEVERE WEATHER WILL ONCE AGAIN BE A POSSIBILITY GIVEN EXPECTED SHEAR/INSTABILITY COMBINATION. THIS FRIDAY NIGHT ACTIVITY WILL MURKY THE FORECAST WATERS FOR SATURDAY WITH UNCERTAINTY ON LOCATION OF MESO-SCALE BOUNDARIES...THEREFORE WE WILL GO WITH SMALL CHANCE POPS FOR SATURDAY. WE WILL KEEP SUNDAY DRY AT THIS JUNCTURE FOR KANSAS WITH THE BOUNDARY LIKELY REMAINING SOUTH OF THE AREA. EXTENDED: MON-THU MODELS IN GOOD AGREEMENT THAT THE UPPER RIDGE WILL AMPLIFY OVER THE ROCKIES...WITH NORTHWEST FLOW ALOFT PERSISTING ACROSS THE CENTRAL PLAINS THIS PERIOD. A COUPLE UPPER WAVES WILL TRAVEL DOWN THE NORTHWEST FLOW REGIME WITH THE MOST ROBUST WAVE PREDICTED BY THE MODELS MOVING FROM THE NORTHERN PLAINS INTO THE GREAT LAKES DURING THE TUESDAY/TUESDAY NIGHT TIME FRAME. SHOWERS AND THUNDERSTORMS ARE LIKELY AHEAD OF THESE WAVES...BUT THE HIGHER CHANCES OF PRECIPITATION LOOK TO BE EAST OF KANSAS WHERE MOISTURE TRANSPORT IS FOCUSED. NEAR NORMAL TEMPERATURES AND DRY WEATHER SHOULD PREVAIL FOR WED/THU AS SURFACE HIGH PRESSURE BUILDS SOUTHWARD INTO THE CENTRAL PLAINS. JAKUB AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU TWO TAF CONCERNS...FIRST WILL BE A CHANCE OF ISOLD/WIDELY SCT TSRA FROM EAST OF KSLN TO KCNU EARLY THIS EVENING IN CLOSE PROXIMITY TO A WARM FRONT LOCATED BASICALLY FROM KMHK TO KCNU. WILL PLACE A VCTS IN THE KSLN/KCNU TAFS FOR THIS INITIAL CHANCE. NEXT CONCERN WILL BE A CHANCE OF MORE NUMEROUS STORMS OVER SE NEB AND NE KS FORMING INTO A COMPLEX OF TSRA AND SURGING SOUTH TOWARDS SE KS VERY LATE THIS EVENING BETWEEN 03-07Z/FRI. THIS SURGING COMPLEX WILL AFFECT THE KCNU TAF SO WILL GO WITH A WIND SHIFT TO THE NORTH AND VCTS FOR THIS CHANCE. NOT COMPLETELY CONFIDENT TO ADD A TEMPO TSRA GROUP FOR GUSTY WINDS JUST YET...BUT COULD SEE A CHANCE OF VARIABLE GUSTY WINDS OF 25 TO 45 KTS WHEN IT ARRIVES. WILL ALSO TRY AND TIME A POSSIBLE OUTFLOW BOUNDARY FROM THIS COMPLEX INTO KICT/KSLN/KHUT BY AROUND 06Z WITH A WIND SHIFT TO THE EAST. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 74 103 74 93 / 20 10 30 30 HUTCHINSON 74 101 72 91 / 20 10 40 30 NEWTON 74 100 72 91 / 20 10 30 30 ELDORADO 74 101 71 92 / 20 10 30 30 WINFIELD-KWLD 75 104 75 96 / 10 10 20 30 RUSSELL 71 97 69 86 / 10 20 50 30 GREAT BEND 72 99 70 88 / 20 20 50 30 SALINA 72 97 72 86 / 20 10 50 30 MCPHERSON 74 99 72 89 / 20 10 40 30 COFFEYVILLE 74 103 75 94 / 30 10 10 30 CHANUTE 73 100 73 90 / 60 10 20 30 IOLA 73 99 74 89 / 60 10 20 30 PARSONS-KPPF 73 102 74 93 / 40 10 10 30 && .ICT WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM CDT FRIDAY FOR KSZ050>053-067>072-082- 083-091>096-098>100. &&
Hazardous weather outlook, Aug 18, 9:32 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 932 PM CDT THU AUG 18 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-200245- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 932 PM CDT THU AUG 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A THUNDERSTORM COMPLEX WILL RACE SOUTHEASTWARD FROM EASTERN NEBRASKA INTO EASTERN KANSAS AND MISSOURI TONIGHT. SOME OF THESE STORMS COULD AFFECT SOUTHEAST KANSAS AFTER 11 PM...MAINLY FOR LOCATIONS EAST OF A EUREKA TO FREDONIA...TO INDEPENDENCE LINE. DAMAGING WINDS AND GOLF BALL SIZED HAIL WOULD BE THE PRIMARY THREATS. PATCHY FOG WILL BE POSSIBLE LATE TONIGHT INTO EARLY FRIDAY MORNING OVER CENTRAL KANSAS. DENSE FOG IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HEAT INDICES WILL TOP 105 DEGREES OVER MUCH OF SOUTH CENTRAL AND SOUTHEAST KANSAS FRIDAY AFTERNOON AND EARLY EVENING...PLEASE CHECK THE LATEST HEAT ADVISORY FOR DETAILS. AFTERNOON HEAT INDICES WILL BE AROUND 100 DEGREES ALONG THE KANSAS OKLAHOMA BORDER FROM SATURDAY THROUGH WEDNESDAY. STRONG TO SEVERE STORMS ARE POSSIBLE AGAIN LATE FRIDAY AFTERNOON AND FRIDAY NIGHT OVER CENTRAL AND SOUTH CENTRAL KANSAS. STRONG THUNDERSTORMS ARE POSSIBLE AREA WIDE ON SATURDAY BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT...ALTHOUGH STORM REPORTS WOULD BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP PJH/CDJ/ADK
In the hours before
Local storm report, Aug 18, 6:47 PM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
647 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL 5 E SOUTH HAVEN 37.05N 97.31W
08/18/2011 E1.00 INCH SUMNER KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS QUARTER SIZED HAIL EAST OF THE
TURNPIKE ON US HIGHWAY 166.
&&
VJPSpecial weather statement, Aug 18, 7:07 PM CDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 707 PM CDT THU AUG 18 2011 KSZ032-047-190030- BARTON-RUSSELL- 707 PM CDT THU AUG 18 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BARTON AND RUSSELL COUNTIES... AT 705 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF BUNKER HILL...OR 9 MILES SOUTHEAST OF RUSSELL...AND MOVING SOUTHEAST AT 20 MPH. WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Aug 18, 7:34 PM CDT, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 734 PM CDT THU AUG 18 2011 KSZ047-190115- BARTON- 734 PM CDT THU AUG 18 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BARTON COUNTY... AT 733 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR HOISINGTON...OR 10 MILES NORTH OF GREAT BEND...AND MOVING SOUTHEAST AT 20 MPH. WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Aug 19, 12:36 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1236 AM CDT FRI AUG 19 2011 KSZ053-070>072-190600- ALLEN-CHASE-GREENWOOD-WOODSON- 1236 AM CDT FRI AUG 19 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR ALLEN...CHASE...NORTHERN GREENWOOD AND WOODSON COUNTIES... AT 1232 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG OUTFLOW WINDS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF GARNETT...TO HARTFORD...TO STRONG CITY...AND MOVING SOUTH TO SOUTHEAST AT 35 MPH. THESE OUTFLOW WINDS MAY GUST TO 50 MPH. KLEINSASSER
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.